Alert archive / Kentucky / Tornado Warnings in 2008
Tornado Warning 20, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 6:35 PM CST for Trigg County, Kentucky. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 6:35 PM CST (00:35 UTC)
- Expired
- Feb 5, 2008, 7:15 PM CST
- In force
- 40 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
County Trigg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 6:40 PM CST | TORNADO | 3 S Canton, KY | NWS STORM DAMAGE SURVEY INDICATED A EF-1 TORNADO WITH PEAK WINDS OF 87 MPH WITH A LENGTH OF .1 MILE AND WIDTH OF 25-50 YARDS. MAINLY TREE DAMAGE. |
| Feb 5, 6:50 PM CST | TORNADO | 1 S Cadiz, KY | NWS SURVEY REVEALS A EF-1 TORNADO FROM 2.5 MILES NORTH OF MAPLE GROVE TO 1.8 MILES SOUTHEAST OF CADIZ. LENGTH OF 5.1 MILES AND 150 YARD MAXIMUM WIDTH. ROOF DAMAGE TO HOMES AND TREE DAMAGE. |
| Feb 5, 7:05 PM CST | TSTM WND DMG | Canton, KY | 1 STRUCTURE DAMAGED DUE TO WIND |
| Feb 5, 7:06 PM CST | TSTM WND DMG | 5 N Cadiz, KY | 1 TREE DOWN |
| Feb 5, 7:07 PM CST | TSTM WND DMG | Cadiz, KY | TREES DOWN JUST SOUTH OF CADIZ. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 060035
TORPAH
KYC221-060115-
/O.NEW.KPAH.TO.W.0020.080206T0035Z-080206T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
635 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* TORNADO WARNING FOR...
TRIGG COUNTY IN WESTERN KENTUCKY
* UNTIL 715 PM CST.
* AT 630 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF
FENTON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENERGY...
GOLDEN POND...LINTON...CANTON...MAPLE GROVE...CADIZ AND MONTGOMERY.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3667 8788 3667 8807 3673 8811 3685 8816
3700 8772 3699 8770 3669 8768 3669 8769
3666 8769 3666 8788
TIME...MOT...LOC 0035Z 244DEG 38KT 3669 8810
$$1 follow-up statement
000
WWUS53 KPAH 060055
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
654 PM CST TUE FEB 5 2008
KYC221-060115-
/O.CON.KPAH.TO.W.0020.000000T0000Z-080206T0115Z/
TRIGG KY-
654 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR EASTERN
TRIGG COUNTY IN WESTERN KENTUCKY...
AT 653 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR MAPLE GROVE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN TREES...
CEDAR POINT...CADIZ...ROARING SPRING...WALLONIA...MONTGOMERY...
CALEDONIA AND CERULEAN.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGE SOUTH OF MURRAY AS IT
MOVED THROUGH CALLOWAY COUNTY.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
LAT...LON 3691 8797 3700 8772 3699 8770 3694 8770
3693 8770 3669 8768 3669 8769 3666 8769
3666 8788
TIME...MOT...LOC 0054Z 244DEG 38KT 3678 8787
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Feb 5, 4:30 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008
.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.
LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.
AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.
BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.
MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.
BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.
AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.
&&
.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK.
&&
PUBLIC...PRESLEY
AVIATION...SHANKLINHazardous weather outlook, Feb 5, 1:23 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 123 PM CST TUE FEB 5 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-061030- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 123 PM CST TUE FEB 5 2008 ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING... ...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY. THERE IS A MODERATE RISK OVER THE REST OF THE AREA. THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND THEY MAY DEVELOP INTO SUPERCELLS. THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN EXITING THE AREA AROUND 2 OR 3 IN THE MORNING. THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE. DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD WARNINGS OR STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO THIS EVENING. ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD CLOSURES ARE ENCOURAGED.
In the hours before
Local storm report, Feb 5, 6:14 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
614 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG DU QUOIN 38.00N 89.24W
02/05/2008 PERRY IL EMERGENCY MNGR
2 TREES DOWN IN THE CITY.
&&
DLLLocal storm report, Feb 5, 6:16 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
616 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 1 N MURRAY 36.63N 88.32W
02/05/2008 E0.75 INCH CALLOWAY KY AMATEUR RADIO
&&
DLLLocal storm report, Feb 5, 6:17 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
617 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL MURRAY 36.61N 88.32W
02/05/2008 E0.75 INCH CALLOWAY KY EMERGENCY MNGR
&&
DLLLocal storm report, Feb 5, 6:23 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL LYNN GROVE 36.59N 88.44W
02/05/2008 E0.75 INCH CALLOWAY KY EMERGENCY MNGR
&&
DLLLocal storm report, Feb 5, 6:24 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST SESSER 38.09N 89.05W
02/05/2008 E60 MPH FRANKLIN IL TRAINED SPOTTER
&&
DLLLocal storm report, Feb 5, 6:32 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
632 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST INA 38.15N 88.90W
02/05/2008 E60 MPH JEFFERSON IL AMATEUR RADIO
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:10 PM CST | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Hickman | 21 min |
| Feb 5, 7:01 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 44 min |
| Feb 5, 7:22 PM CST | Severe Thunderstorm Warning | PAH | Graves | 38 min |
| Feb 5, 7:28 PM CST | Flash Flood Warning | PAH | Daviess, Henderson, Union | 6 hr |
| Feb 5, 7:31 PM CST | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 44 min |
| Feb 5, 8:25 PM CST | Tornado Warning | PAH | Caldwell | 35 min |
| Feb 5, 9:07 PM CST | Tornado Warning | PAH | Ballard | 23 min |
| Feb 5, 9:17 PM CST | Tornado Warning | PAH | Ballard, McCracken | 13 min |
| Feb 5, 9:35 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 25 min |
| Feb 5, 9:49 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Livingston, Lyon, McCracken, Marshall and 1 more | 41 min |
| Feb 5, 9:55 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 50 min |
| Feb 5, 10:22 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, McLean, Muhlenberg and 1 more | 38 min |
| Feb 5, 10:29 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Lyon, Marshall, Trigg | 46 min |
| Feb 5, 11:15 PM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd, Trigg | 45 min |
| Feb 6, 12:04 AM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Union | 16 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Crittenden, Union | 17 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Daviess, Henderson | 11 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Henderson, Union | 15 days |
Nearby
Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.